PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 2 | 287-295
Tytuł artykułu

The Idzik type quasivariational inequalities and noncompact optimization problems

Treść / Zawartość
Rocznik
Tom
71
Numer
2
Strony
287-295
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-02-28
Twórcy
autor
  • Department of Mathematics, Seoul National University, Seoul 151-742, Korea
autor
  • Department of Mathematics, Kangweon National University, Choonchun 200-701, Korea
Bibliografia
  • [BP] A. Behera and G. K. Panda, A generalization of Browder's theorem, Bull. Inst. Math. Acad. Sinica 21 (1993), 183-186.
  • [B] C. Berge, Espaces Topologiques, Dunod, Paris, 1959.
  • [B1] F. E. Browder, A new generalization of the Schauder fixed point theorem, Math. Ann. 174 (1967), 285-290.
  • [B2] F. E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, ibid. 177 (1968), 283-301.
  • [F] K. Fan, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 121-126.
  • [H] O. Hadžić, Fixed point theory in topological vector spaces, Univ. of Novi Sad, Novi Sad, 1984.
  • [HS] P. Hartman and G. Stampacchia, On some nonlinear elliptic differential equations, Acta Math. 115 (1966), 271-310.
  • [I1] A. Idzik, Remarks on Himmelberg's fixed point theorems, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), 909-912.
  • [I2] A. Idzik, Fixed point theorems for families of functions, ibid., 913-916.
  • [I3] A. Idzik, Almost fixed point theorems, Proc. Amer. Math. Soc. 104 (1988), 779-784.
  • [IK] S. M. Im and W. K. Kim, An application of Himmelberg's fixed point theorem to non-compact optimization problems, Bull. Inst. Math. Acad. Sinica 19 (1991), 1-5.
  • [JK] R. K. Juberg and S. Karamardian, On variational type inequalities, Boll. Un. Mat. Ital. (4) 7 (1973), 336-338.
  • [KZ] T. Kaczyński and V. Zeidan, An application of Ky Fan fixed point theorem to an optimization problem, Nonlinear Anal. 13 (1989), 259-261.
  • [K] S. Karamardian, Generalized complementarity problem, J. Optim. Theory Appl. 8 (1971), 161-168.
  • [LS] J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493-519.
  • [M] T.-W. Ma, On sets with convex sections, J. Math. Anal. Appl. 27 (1969), 413-416.
  • [MTY] G. B. Mehta, K.-K. Tan and X.-Z. Yuan, Maximal elements and generalized games in locally convex topological vector spaces, Bull. Polish Acad. Sci. Math. 42 (1994), 43-53.
  • [Mo] U. Mosco, Implicit variational problems and quasi variational inequalities, in: Nonlinear Operators and the Calculus of Variations, Lecture Notes in Math. 543, Springer, 1976, 83-156.
  • [N] J. Nash, Non-cooperative games, Ann. of Math. 54 (1951), 286-293.
  • [PSK] J. Parida, M. Sahoo and A. Kumar, A variational-like inequality problem, Bull. Austral. Math. Soc. 39 (1989), 225-231.
  • [P1] S. Park, Remarks on some variational inequalities, Bull. Korean Math. Soc. 28 (1991), 163-174.
  • [P2] S. Park, Some existence theorems for two variable functions on topological vector spaces, Kangweon-Kyungki Math. J. 3 (1995), 11-16.
  • [PC] S. Park and M.-P. Chen, Generalized quasi-variational inequalities, Far East J. Math. Sci. 3 (1995), 199-204.
  • [PF] W. V. Petryshyn and P. M. Fitzpatrick, Fixed-point theorems for multivalued noncompact inward maps, J. Math. Anal. Appl. 46 (1974), 756-767.
  • [SKA] A. H. Siddiqi, A. Khaliq and Q. H. Ansari, On variational-like inequalities, Ann. Sci. Math. Québec 18 (1994), 95-104.
  • [S] G. Stampacchia, Variational inequalities, in: Theory and Application of Monotone Operators, A. Ghizzetti (ed.), Edizioni Oderisi, Gubbio, 1969, 101-192.
  • [T] W. Takahashi, Existence theorems generalizing fixed point theorems for multivalued mappings, in: Fixed Point Theory and Applications, M. A. Théra and J.-B. Baillon (eds.), Longman Sci. & Tech., Essex, 1991, 397-406.
  • [W] H. Weber, Compact convex sets in non-locally convex linear spaces, Schauder-Tychonoff fixed point theorem, in: Topology, Measures, and Fractals (Warnemünde, 1991), Math. Res. 66, Akademie-Verlag, Berlin, 1992, 37-40.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i2p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.